MathSciNet Relay Station
MathSciNet bibliographic data
MR1313791 35Q30 (35B65 76C99)
Gamblin, Pascal Système d'Euler incompressible et régularité microlocale analytique. (French) [Incompressible Euler systems and analytic microlocal regularity] Ann. Inst. Fourier (Grenoble) 44 (1994), no. 5, 1449–1475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement